# SDR HEEA966396

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 2210 · Autopilot System
- Part: Pitch Actuator
- Part number: 7012409901
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT UNABLE TO TEST AUTO PILOT SYSTEM.
